Skip to Content

Has anyone here who has hypothyroidism issues started having a problem with hair thinning/hair loss?

Responses (3)

chuck1957 16 May 2016

G mc; This posted about 12 times so hope you get back the one I answerd for you it is lack of T3,AND T4 AND THE TOTAL TSR That causes the hair loss so they really don't have much information because this is one of the old time drugs that is not even on the FDA list of tested drugs so it does not list side effects but I have dispensed this for 45 years.your going to have to trust me on this. your friend Chuck give it at least 4 to 6 weeks and you should be getting back to normal Chuck1957

Buttercup2 28 Jun 2016

Hi G mc:

I was diagnosed with hypothyroidism about 26 yrs ago. I have experienced thinning of my hair. I use to have really thick hair but now I have about 35% less in fact. But is slowly getting back to normal. Good luck!

G mc 28 Jun 2016

Yes, thanks for the reply, Buttercup! I take Nature-Thyroid for my hypothyroidism. I think that, between genetics and hypo, I am not destined to have a head full of flowing, luxurious locks of hair! Unless I buy them in a bag from Sally Beauty Supply Store!!! "G"

505eva 30 Jun 2016

Yes, but it started after I'd been taking thyroid meds. It is apparently due to auto-immune probs. When it gets worse, I'll probably shave my head. Now it's hats, scarves and turbans. It sucks. I also have a wig.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions